# SDR CA980724023

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Loose
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE CREW NOTED THAT THE LEFT ESSENTIAL BUS WAS ABNORMALLY HOT, SHORTLY AFTER THE NR 1 AUDIO CIRCUIT BREAKER TRIPPED.  AIRCRAFT RETURNED TO BASE.  INVESTIGATION FOUND THE HOT AIR DUCT IN THE LEFT ESSENTIAL BUS AREA HAD BECOME DISLODGED DIRECTING HOT AIR ONTO THE BUS.   IN ADDITION, THE NR 1 AUDIO  PANEL CIRCUIT BREAKER WAS FOUND CRACKED.
